# SDR EVCA2013050900043

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 31,282 hours, 99,670 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040365XXX
- Condition: Sheared
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TAILROTOR GEARBOX CHANGE, WHILE COMPLETING THE TAILROTOR BALANCING PROCEDURES.  AFTER MX OBTAINED THE VIBRATION READING AT 100 PERCENT, THE PILOT DECELERATED THE ACFT TO FLIGHT IDLE AND APPROX 10 SECONDS INTO THE COOL DOWN PROCEDURES (AT FLIGHT IDLE) THE NR 2 TAILROTOR SEGEMENTED DRIVESHAFT FAILED AT THE CENTER OF THE DRIVESHAFT.
